MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. DUALTO Energy System; Electrosurgical Cutting and Coagulation Instruments

Ethicon Endo-Surgery, LLC. DUALTO Energy System; Electrosurgical Cutting and Coagulation Instruments
Catalog Number ETHCM
Medical Device Problem Codes Computer Software Problem (1112); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the jji no.26 communication module is missing its sealing sticker.There was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/11/2026.D4 batch #: unknown.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DUALTO Energy System
Common Device Name
Electrosurgical Cutting and Coagulation Instruments
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50733628
Report Number3005075853-2026-07473
Device Sequence Number10662435
Product Code GEI
UDI-Device Identifier20705036038365
UDI-Public20705036038365
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K243067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETHCM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown